Anxiety Support
34,495 members38,455 posts

Vyvanse side effects??

Idk if this belongs in anxiety support but I couldn't find an ADD community so...

I went to a phychiatrist yesterday and found out that I also have ADD. He prescribed me vyvanse. This is my first time taking any medication.

I took it this morning and I was fine for maybe an hour and then I started feeling dizzy and faint and my vision felt weird. I got chills and shivers and my heart rate speed up. I've had these symptoms for at least two hours now. I looked it up and apparently these are major side effects. I'm starting to get really anxious.

What should I do? Is there anything I can do? Has anyone else had a similar experience with vyvanse?

1 Reply
oldestnewest

If you live in UK ring NHS helpline on 111 they can give you advise most medications can give you side affects.i have not heard of this medication before but 111 will give you advise.hope you are feeling better soon.

Reply

You may also like...